Title of article :
Quantum Birkhoff–Gustavson normal form in some completely resonant cases
Author/Authors :
Ghomari، نويسنده , , Kaoutar and Messirdi، نويسنده , , Siham Bekkai، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2011
Pages :
8
From page :
306
To page :
313
Abstract :
The goal of this paper is to present an explicit computation of the Birkhoff–Gustavson normal form in the 1 : 1 , 1 : 2 and 1 : 3 resonances, by using the concept of Weyl quantization, especially when it is about the first terms. We use in particular the Weyl symbolic calculus and the abstract theorem of the quantum Birkhoff–Gustavson normal form in infinite dimension.
Keywords :
Birkhoff normal form , Harmonic oscillator , Weyl quantization , resonances
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2011
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
1561733
Link To Document :
بازگشت